On a problem of S. G. Mikhlin concerning the behavior of singular integrals at infinity
Matematičeskie zametki, Tome 3 (1968) no. 4, pp. 461-472
Cet article a éte moissonné depuis la source Math-Net.Ru
A solution is given of a problem formulated by S. G. Mikhlin concerning the behavior of Calderon–Zygmund singular integrals at infinity.
@article{MZM_1968_3_4_a11,
author = {T. A. Timan},
title = {On a~problem of {S.} {G.~Mikhlin} concerning the behavior of singular integrals at infinity},
journal = {Matemati\v{c}eskie zametki},
pages = {461--472},
year = {1968},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_4_a11/}
}
T. A. Timan. On a problem of S. G. Mikhlin concerning the behavior of singular integrals at infinity. Matematičeskie zametki, Tome 3 (1968) no. 4, pp. 461-472. http://geodesic.mathdoc.fr/item/MZM_1968_3_4_a11/